# SDR J0F2003F00000

- Difficulty date: October 20, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N471PM
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1366
- Engine: Pwa R985AN14B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Case
- Part number: 126299
- Part serial: 193902
- Condition: Cracked
- Location: Lt Mag Mount
- Part time: 7,803 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OWNER/OPERATOR REPORTED OIL LEAKING FROM REAR OF ENGINE.  AFTER THOROUGH CLEANING OF SUSPECTED OIL LEAK AREA, AC ENGINE WAS RUN-UP AND OIL WAS FOUND TO BE LEAKING FROM LT MAGNETO MOUNTING PAD AREA AND DRIPPING OFF OF AFT MAGNETO MOUNTING BOLTS.  UPON REMOVAL OF THE LT MAGNETO, A CRACK WAS DISCOVERED IN THE LT MAGNETO MOUNTING PAD.  CRACK MEASURED 3.25 INCHES AND RAN DIAGONALLY FROM INSIDE EDGE OF FORWARD MAGNETO MOUNTING BOLT HOLE THROUGH IB AFT MAGNETO MOUNTING BOLT HOLE.  SUSPECT CRACK IS AGE RELATED OR DUE TO WARPED MOUNT PAD.  LT MAGNETO HAD NOT BEEN REMOVED FROM ENGINE SINCE ENGINE OH AND MAGNETO MOUNTING BOLTS APPEARED TO BE PROPERLY TORQUED.(K)
